MAUDE Adverse Event Report: KATECHO INCORPORATED 2001M-C PADPRO DEFIB PADS; DEFIBRILLATION PADS

KATECHO INCORPORATED 2001M-C PADPRO DEFIB PADS; DEFIBRILLATION PADS
Model Number 2001M-C
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report device has been returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The conmed representative reported on behalf of the facility that the 2001m-c, pad pro defib pads were used in the catherization lab during a procedure on (b)(6) 2019.They had to use multiple pads from a couple of different lots and experienced no ekg readings.The pads were replaced with competitor pads and tracing was performed as normal.The conmeds representative was notified at the end of the day and immediately responded with no return communication.He stopped onsite the next morning to gather samples, and intel of situation and what is going to happen.The current status of the patient is stable.This report is being raised based on device malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Received one product sample in original, unopened packaging and 2 empty pouches.Evaluation of the device from the unopened packaging found no issues with electrical continuity, peel functionality or visual attributes.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following; - make sure the skin is dry i.E.Free of water, sweat, alcohol, etc.- do not apply any substance to the skin surface that will leave a residue, i.E.Lotions, oils, etc.- do not fold, trim, crush, or store under heavy objects.- misuse of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
2001M-C PADPRO DEFIB PADS
Common Device Name
DEFIBRILLATION PADS
Manufacturer (Section D)
KATECHO INCORPORATED
2500 bell avenue
des moines IA 50321
MDR Report Key9187270
Report Number1320894-2019-00340
Device Sequence Number16835017
Product Code MKJ
UDI-Device Identifier10653405042587
UDI-Public(01)10653405042587(17)220705(10)Y07051907
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K014209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2022
Device Model Number2001M-C
Device Catalogue Number2001M-C
Device Lot NumberY07051907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1